RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 4, Pages 711–734 (Mi izv1488)  

This article is cited in 12 scientific papers (total in 12 papers)

The axiom of $\Phi$-holomorphic planes in contact metric geometry

V. F. Kirichenko


Abstract: Generalized almost contact structures are introduced as a particular case of generalized almost Hermitian structures. A complete classification is obtained for reductive generalized contact metric manifolds satisfying the axiom of $\Phi$-holomorphic planes.
Bibliography: 9 titles.

Full text: PDF file (2543 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 25:1, 51–73

Bibliographic databases:

UDC: 513.7
MSC: Primary 53C15, 53C25, 53C55; Secondary 53C10
Received: 20.05.1982

Citation: V. F. Kirichenko, “The axiom of $\Phi$-holomorphic planes in contact metric geometry”, Izv. Akad. Nauk SSSR Ser. Mat., 48:4 (1984), 711–734; Math. USSR-Izv., 25:1 (1985), 51–73

Citation in format AMSBIB
\Bibitem{Kir84}
\by V.~F.~Kirichenko
\paper The axiom of $\Phi$-holomorphic planes in contact metric geometry
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 4
\pages 711--734
\mathnet{http://mi.mathnet.ru/izv1488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=755955}
\zmath{https://zbmath.org/?q=an:0579.53033}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 25
\issue 1
\pages 51--73
\crossref{https://doi.org/10.1070/IM1985v025n01ABEH001265}


Linking options:
  • http://mi.mathnet.ru/eng/izv1488
  • http://mi.mathnet.ru/eng/izv/v48/i4/p711

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Kirichenko, L. V. Stepanova, “The geometry of hypersurfaces of quasi-Kählerian manifolds”, Russian Math. Surveys, 50:2 (1995), 440–441  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. S. Volkova, “Curvature identities for normal manifolds of killing type”, Math. Notes, 62:3 (1997), 296–305  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. F. Kirichenko, I. P. Borisovskii, “Integral manifolds of contact distributions”, Sb. Math., 189:12 (1998), 1855–1870  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. I. P. Borisovskii, “On the geometry of principal $T^1$-bundles over Hodge manifolds”, Math. Notes, 64:6 (1998), 714–718  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. F. Kirichenko, L. V. Lipagina, “Killing $f$-manifolds of constant type”, Izv. Math., 63:5 (1999), 963–981  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. E. S. Volkova, “On the $\alpha$-distribution theorem for normal manifolds of Killing type”, Russian Math. (Iz. VUZ), 45:3 (2001), 12–16  mathnet  mathscinet  zmath  elib
    7. E. S. Volkova, “The Axiom of $\Phi$-Holomorphic Planes for Normal Killing Type Manifolds”, Math. Notes, 71:3 (2002), 330–338  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. F. Kirichenko, L. I. Vlasova, “Concircular geometry of nearly Kähler manifolds”, Sb. Math., 193:5 (2002), 685–707  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. F. Kirichenko, A. R. Rustanov, “Differential geometry of quasi-Sasakian manifolds”, Sb. Math., 193:8 (2002), 1173–1201  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. V. F. Kirichenko, V. A. Levkovets, “The geometry of $L$-manifolds”, Math. Notes, 79:6 (2006), 797–810  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. V. F. Kirichenko, N. N. Dondukova, “Contactly Geodesic Transformations of Almost-Contact Metric Structures”, Math. Notes, 80:2 (2006), 204–213  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. V. F. Kirichenko, E. A. Pol'kina, “A Criterion for the Concircular Mobility of Quasi-Sasakian Manifolds”, Math. Notes, 86:3 (2009), 349–356  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:248
    Full text:100
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019